The past two weeks have been very violent, weather-wise.  I’m sure most of you have heard about the weather systems pouring through Wisconsin.  Tazz and I were at a waterpark in the Wisconsin Dells area when the first system of the week+ period of tornados and rain came through.  We ended up getting home okay that night but saw many funnel clouds and dodged lots of lightning and rain.  The area is flooded but luckily our house has been spared, for now, and the basement is dry.

The weather systems have been playing hell with my migraines, too.  I’ve been using abortive drugs more than normal and I think it’s been killing my stomach too.  Sigh, woe is me.  I’m not to a point where I even want to consider going back onto antiseizure medications, but if my stomach is getting nailed, I bet my liver isn’t liking it.  My doctor is finally getting me off of beta blockers by decreasing the dose.  I forgot to refill the lower dose and today I’m going through, for a lack of a better term, withdrawal.  My heart rate is usually pretty low, around 60bpm, with the beta blocker and with it being higher I feel weird.  Stupid me for forgetting to get the pills earlier.

In any case, school will be over in a little over a month.  Tazz and I are going to be driving out to Niagara Falls in August and camping in July and September.  I’m hoping the mosquitos aren’t horrible in July!!


Artin

I'm a 20-something full time geek, part time student and photographer with a life partner, dog, house, and the two cars. I also have an ice pick in my left temple every day.

1 Comment

Diana Lee · June 17, 2008 at 10:48 PM

The tornados this season have been ridiculous! Scary stuff. 🙁

I’m sorry to hear you’ve been having a rough time lately. The weather patterns can be so difficult to deal with. There just doesn’t seem to be much we can do to avoid migraines during these times.

I hate it when I leave myself miserable by forgetting to get a refill of something important. No matter how important we know it is, sometimes those things still fall through the cracks. IO hope you get can that in your system ASAP and feel a bit better.

Leave a Reply

Avatar placeholder

Your email address will not be published. Required fields are marked *